MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 2465-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.Unknown, (b)(6), 00000 usa has been used as a default.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ low sorbing infusion set adapter separated from the tubing and caused chemo to leak out.The following information was provided by the initial reporter: "i had a chemo rn call down this evening to notify me that the closed system adapter that connects the tubing to the bag has been popping off, thus causing chemo leaks.I know this happened with a patient last week where 2/3 of the bag leaked and the next day we re-made this chemo.Today it was caught soon enough where no re-making was necessary.".
 
Additional Manufacturer Narrative
H6: investigation summary the customer reported the filter had traces of residue, and returned one used sample of material 2465-0007.The sample was primed with blue dye water and the filter was found to leak from both air vent membranes.The membranes were observed to be blue which is a clear sign they were wetted out.This is a known issue with chemo drugs, that typically have high alcohol percentage that can 'wet out' the filter.These types of drugs need changing more often with filters, we usually recommend a maximum of 12 hour drip time, reach out to customer advocacy for more information.No other failure modes observed.A device history record review for model 2465-0007 lot number 21016529 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ low sorbing infusion set adapter separated from the tubing and caused chemo to leak out.The following information was provided by the initial reporter: "i had a chemo rn call down this evening to notify me that the closed system adapter that connects the tubing to the bag has been popping off, thus causing chemo leaks.I know this happened with a patient last week where ~2/3 of the bag leaked and the next day we re-made this chemo.Today it was caught soon enough where no re-making was necessary.".

Brand Name
BD ALARIS¿ PUMP MODULE SMARTSITE¿ LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12715776
Report Number9616066-2021-52328
Device Sequence Number19955460
Product Code FPA
UDI-Device Identifier50885403221949
UDI-Public50885403221949
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number2465-0007
Device Catalogue Number2465-0007
Device Lot Number21016529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown